Escaping Endpoints Explode



Alhabib, Nada and Rempe-Gillen, Lasse
(2017) Escaping Endpoints Explode. COMPUTATIONAL METHODS AND FUNCTION THEORY, 17 (1). 65 - 100.

This is the latest version of this item.

[img] Text
explosion_11_AAM.pdf
Access to this file is embargoed until Unspecified.

Download (572kB)
[img] Text
2016-explosion.pdf - Published Version

Download (795kB)
Item Type: Article
Uncontrolled Keywords: Transcendental dynamics, Exponential map, Escaping set, Explosion point, Lelek fan, Cantor bouquet
Depositing User: Symplectic Admin
Date Deposited: 06 Jul 2016 08:47
Last Modified: 18 Oct 2020 07:10
DOI: 10.1007/s40315-016-0169-8
Open Access URL: http://link.springer.com/article/10.1007/s40315-01...
Related URLs:
URI: http://livrepository.liverpool.ac.uk/id/eprint/3002108

Available Versions of this Item